# SDR Q2SA740004

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N740SA
- Make and model: Boeing 747230B
- Aircraft serial: 21380
- Aircraft time: 104,415 hours, 19,053 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 65B054522
- Condition: Sheared
- Location: Actuator
- Component: Actuator, Boeing
- Component part number: 65B0150412
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WILL NOT RETRACT AFTER TAKEOFF.  BOTH RIGHT BODY GEAR TILT LIGHTS CAME ON.  AIR TURN BACK TO PANC.  FOUND RIGHT BODY GEAR TRUCK POSITION ACTUATOR FORWARD ATTACH BOLD SHEARED.  INSPECTED AND NO OTHER DISCREPANCIES FOUND.  REMOVED AND REPLACED RIGHT BODY GEAR TRUCK POSITION ACTUATOR AND HARDWARE’S IN ACCORDANCE WITH AMM 32-13-15.
